# SDR YENA2024081201107

- Difficulty date: August 8, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271N
- Aircraft serial: 10303
- Aircraft time: 11,305 hours, 1,663 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#2288, JFK-AMS. 'FA REPORT DIRTY SOCK POSSIBLE FUMES IN MID CABIN TO AFT GALLEY; COMPLIED WITH INFORMATION NOTICE 2019-T025SECTION A. ISOLATED FAULT TO TYPE 40 (40CR-A) AMBIENT AIR DOOR. BOTH ENGINE IDLE RUNS G/O LTP 50% N1, NO ODORS (SMELL NOTICED). PER TSM 05-50-00, 240-085-B TSM 05-50-00-810-085-D.'
